# SDR ASAA0956737

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,878 hours, 2,887 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  PACK LIGHT GOES OUT ON MASTER CAUTION RESET.  TCV FAULT NR 2 ZONE TEMP CONTROLLER.  RESET AND TESTS NORMAL PER FIM 21 62 TASK 803.
